My son was on abilify for about 5 years. Onced weend he started having facial tics and hand posturing which he did not have before. His face is so hypersensitive now. The ween started in Jan. and the hand thing is still going on and the facial tics come and go. He has sever behaviors and other medical things going on which could take awhile. He is 14. My concern is the see if these things go away or stay. So sorry he was ever put on this drug.
Sorry to hear about your son's response to this drug. It's scary to be on these drugs. I totally agree. My son was on this for approximately the same time, tried several others which were all much worse than the abilify, so you can imagine. The facial grimaces and hand posturing subsided when he quit the drug. So there's hope. He was also sun sensitive. He didn't get the tics. Now he is taking this again & it seems to be helping. It's a catch-22.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 May 2010 • 1 answer
Updated 26 Jul 2010 • 6 answers
Updated 2 Nov 2010 • 1 answer
Updated 10 Dec 2012 • 2 answers
Updated 29 Jul 2014 • 2 answers